# SDR SWIA202401301108

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1144-1162 S7r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR7R IS DAMAGED. FS1144.00 - 1162.00. (FLAGGED)    (C-CHECK RO 1/30/2024)   REPAIRED STGR7R FROM FS1144.00 - 1162.00 BY COMPLYING WITH ALL STEPS (1-14) OF REO 670-53-61-2200, REV --, DATED 2023-12-18.
